# SDR AALA20140414007

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 77,506 hours, 12,369 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CDG CREW REPORTED RT ENG STARTER CAUTION LIGHT & STARTER VLV LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED TO CDG & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENG START VLV, SYS GND CHECKED NORMAL, OPERATIONS CLOSED.
